Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 121, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2016, 8:00 PM EDT for Crawford County, Harrison County, Perry County, Indiana; Meade County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2016, 8:00 PM EDT (00:00 UTC)
- Expired
- May 11, 2016, 8:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Harrison County, IN, Perry County, IN, Meade County, KY
The radar
The Louisville radar (KLVX), 41 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 8:14 PM EDT | HAIL 0.75 | English, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:55 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
| May 11, 7:30 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 541 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2087 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
516
WUUS53 KLMK 120000
SVRLMK
INC025-061-123-KYC163-120030-
/O.NEW.KLMK.SV.W.0121.160512T0000Z-160512T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
800 PM EDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
NORTH CENTRAL MEADE COUNTY IN CENTRAL KENTUCKY...
* UNTIL 830 PM EDT/730 PM CDT/
* AT 759 PM EDT/659 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ENGLISH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CORYDON...ENGLISH...CAREFREE TOWN...MILLTOWN...LANESVILLE...LEAVENWORTH...
CRANDALL...NEW MIDDLETOWN...RAMSEY AND SULPHUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3832 8662 3840 8603 3833 8603 3833 8601
3830 8601 3830 8600 3829 8599 3814 8598
3814 8661
TIME...MOT...LOC 2359Z 266DEG 33KT 3826 8646
HAIL...1.00IN
WIND...60MPH
$$
RAS1 follow-up statement
720
WWUS53 KLMK 120016
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
816 PM EDT WED MAY 11 2016
INC123-120025-
/O.CAN.KLMK.SV.W.0121.000000T0000Z-160512T0030Z/
PERRY IN-
816 PM EDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERRY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
CRAWFORD COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTH CENTRAL INDIANA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 100 AM EDT FOR SOUTH CENTRAL INDIANA...AND CENTRAL
KENTUCKY.
LAT...LON 3840 8603 3833 8603 3833 8601 3830 8601
3829 8599 3827 8599 3814 8598 3814 8646
3821 8646 3835 8643
TIME...MOT...LOC 0015Z 266DEG 33KT 3827 8627
$$
INC025-061-KYC163-120030-
/O.CON.KLMK.SV.W.0121.000000T0000Z-160512T0030Z/
HARRISON IN-CRAWFORD IN-MEADE KY-
816 PM EDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CENTRAL HARRISON...EASTERN CRAWFORD AND NORTH CENTRAL MEADE
COUNTIES...
AT 815 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAREFREE
TOWN...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CORYDON...CAREFREE TOWN...MILLTOWN...LANESVILLE...LEAVENWORTH...CRANDALL...
NEW MIDDLETOWN...RAMSEY...CAPE SANDY AND HOGTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3840 8603 3833 8603 3833 8601 3830 8601
3829 8599 3827 8599 3814 8598 3814 8646
3821 8646 3835 8643
TIME...MOT...LOC 0015Z 266DEG 33KT 3827 8627
HAIL...1.00IN
WIND...60MPH
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:48 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 11, 6:48 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Louisville KY 648 PM EDT WED MAY 11 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 510 PM EDT Wed May 11 2016 Complex of storms moving east out of the STL area, and additional storms lighting up on a boundary very close to the I-64 corridor across southern Illinois. These storms will ride eastward along the boundary and into south-central Indiana by early evening. SPC has issued a Severe Thunderstorm Watch in Indiana, but the box will remain north and west of the Louisville Metro for now. Outstanding questions that will govern where and how long the convection continues include instability, which is limited east of I- 65 by lower dewpoints, and how far northward the effective boundary will move before storms reach us. Will keep close tabs on this, but it is looking more like the southward extent into Kentucky could be limited. Still need to remain weather aware into this evening! .SHORT TERM (Now through Thursday Night)... Issued at 315 PM EDT Wed May 11 2016 ...A Complex of Strong/Severe Storms Possible This Evening... The synoptic pattern late this afternoon features weak shortwave ridging over the Ohio Valley, downstream of an upper-level trough pushing into the Northern Plains. This trough will push through the Ohio Valley through the period, ushering in a couple chances for showers and thunderstorms. We continue to watch convection off to the west of the region. It has recently become better organized near the Saint Louis area, with a strong cold pool noted on radar. This suggests the convection will begin to accelerate quicker to the east along the I-64 corridor this evening. Currently along the I-64 corridor there exists a remnant boundary, now lifting north as an effective warm front. To the south of this, the airmass has become strongly unstable with MLCAPEs in excess of 3,000 J/kg in places. DCAPEs in excess of 1,000 J/kg should continue to lead to efficient cold pool production. 0-3km shear vectors around 20-30 knots oriented orthogonal to the convection should help keep it loosely tied to its cold pool, at least through the next several hours. We could see convection develop along the lifting warm front this afternoon, but this will be fighting ridging aloft and a lack of synoptic forcing so do not think it will become very organized. The main severe threat looks to come with the MCS early this evening. Main forecast challenge will be exactly where this MCS tracks and how strong it will be when it arrives. Main limiting factors will be weakening 0-3km flow with eastern extent. Additionally, we will just be past peak heating once the convection arrives. However, still think there is a severe threat along the I-64 corridor in southern IN and into central KY, with damaging winds and possibly some marginally severe hail being the main threats. Forecast confidence decreases substantially tonight as guidance is in vast disagreement. As the trough begins to eject towards the region, isentropic lift on the nose of a 30-knot low-level jet should feed into any remnant boundaries. The big question will be what boundaries there will be and where they will be located. For this reason, will hold off on a Flash Flood Watch for now, but it will be strongly considered through the evening and early overnight hours once trends become more apparent. The deep layer flow could favor training storms along NW-SE boundaries, similar to what we saw in southern KY this morning. On Thursday, the upper-level trough will slide into the Great Lakes region. This will help drive a surface cold front through the region. Another conditional threat of severe weather exists Thursday afternoon/evening as this front pushes through. Guidance is generally suggestive that we will see enough breaks in the morning convection to destabilize ahead of the front in the afternoon, especially along and east of I-65. The better kinematics will lag the frontal ascent, but if we do realize the instability suggested by some of the guidance, we could see some some strong to locally severe multicell clusters capable of locally damaging winds and hail. We will dial this threat in more overnight once we see how convection progresses and the prospects for some morning sunshine and resultant destabilization. Convection will push to the east Thursday night, with cooler and drier air finally filtering into the region. Overnight lows will dip into the low and mid 50s. .LONG TERM (Friday through Wednesday)... Issued at 325 PM EDT Wed May 11 2016 The synoptic pattern at the start of the long term period will feature a mean trough across the northern CONUS. This trough will amplify through this weekend bringing northwesterly upper-level flow, but will once again turn back to the southwest by early next week. Will keep the discussion short in the long term period given the active short term period. A strong PV anomaly will dive through the region on Friday night into early Saturday, bringing a line of showers. Moisture is lacking with this system so do not expect much QPF, which is certainly good news given the heavy rainfall as of late. This front will usher in much cooler air as the trough aloft amplifies. Highs Saturday and Sunday won't make it out of the low/mid 60s, perhaps even the upper 50s in some of the cooler spots! Will have to keep an eye on Sunday morning, as surface ridging passing overhead could make for very chilly temperatures. Some areas could dip into the upper 30s! We will return to a warmer and more active pattern early next week as the flow transitions to more southwesterly once again. Will see an increase in precipitation chances late Sunday through at least Wednesday of next week. && .AVIATION (00Z TAF Update)... Issued at 645 PM EDT Wed May 11 2016 Main challenge in this TAF set is the impact of storms crossing the Wabash Valley. Southward extent will be limited, at least initially, by the northward progression of a residual boundary from last night's storms. Confidence in hi-res model data is not high, but it suggests that storms could make it into SDF around 01-02Z. Will carry a TEMPO for MVFR ceiling and vis, and thunderstorm gusts to 35 kt. After midnight, confidence diminishes further as that depends heavily on the evolution of the complex of storms, and potential re-development behind. Most favorable scenario to get storms into BWG is if a strong cold pool develops and is able to push the line southward. Will carry VCTS after 06Z for that possibility, as well as any re-development. LEX is more tricky, as it depends on the initial boundary not lifting north of there. Will also carry VCTS there after 04Z. Could have some restrictions to vis around daybreak with residual low- level moisture, but will depend on additional rainfall, so will have to revisit anything worse than MVFR in the next issuance. Thu afternoon prefrontal convection will depend on how long overnight storms keep going, but confidence is high enough at this point to include VCTS and CB after 17-18Z. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RAS Short Term.....KJD Long Term......KJD Aviation.......RAS
Hazardous weather outlook, May 11, 5:07 PM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 507 PM EDT WED MAY 11 2016 INZ078-079-091-092-KYZ023>043-045>049-053>057-061>067-070>078-081- 082-122115- SCOTT-JEFFERSON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON- HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-HARRISON-SPENCER- ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER- JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART- GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE- METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 507 PM EDT WED MAY 11 2016 /407 PM CDT WED MAY 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COMPLEX OF THUNDERSTORMS WILL PUSH INTO SOUTHERN INDIANA AND CENTRAL KENTUCKY THIS EVENING. THIS COMPLEX WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT...BUT LOCALIZED FLASH FLOODING WILL CONTINUE TO BE POSSIBLE IN AREAS THAT SEE REPEATED ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TONIGHT OR THURSDAY TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-090-122115- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-HARRISON- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY...CORYDON 507 PM EDT WED MAY 11 2016 /407 PM CDT WED MAY 11 2016/ ...SEVERE THUNDERSTORM WATCH 169 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COMPLEX OF THUNDERSTORMS WILL PUSH INTO SOUTHERN INDIANA BY EARLY EVENING. THIS COMPLEX WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER STORMS...AND HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT...BUT LOCALIZED FLASH FLOODING WILL CONTINUE TO BE POSSIBLE IN AREAS THAT SEE REPEATED ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TONIGHT OR THURSDAY TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/RAS
In the hours before
Local storm report, May 11, 7:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG HOLLAND 38.25N 87.04W
05/11/2016 DUBOIS IN EMERGENCY MNGR
TREES REPORTED DOWN.
&&
SZAPPANOSSpecial weather statement, May 11, 7:51 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 PM EDT WED MAY 11 2016
INZ084-089-090-KYZ023>025-120015-
CRAWFORD-HARRISON-PERRY-MEADE-HANCOCK-BRECKINRIDGE-
751 PM EDT WED MAY 11 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HARRISON...
PERRY...SOUTHEASTERN CRAWFORD...MEADE...BRECKINRIDGE AND HANCOCK
COUNTIES...
AT 750 PM EDT/650 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF CAREFREE TOWN TO 8
MILES EAST OF KNOTTSVILLE...AND MOVING EAST AT 40 MPH.
WIND GUSTS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TELL CITY...CORYDON...BRANDENBURG...HARDINSBURG...HAWESVILLE...MOUNT
PLEASANT...WEBSTER...LEWISPORT...CANNELTON AND IRVINGTON.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3793 8697 3794 8692 3802 8680 3800 8677
3804 8679 3810 8677 3811 8680 3814 8680
3821 8600 3761 8627 3759 8642 3770 8674
3774 8682 3779 8682 3784 8685 3784 8691
3788 8689 3790 8691 3791 8694 3789 8699
TIME...MOT...LOC 2350Z 272DEG 35KT 3814 8656 3777 8676
RASLocal storm report, May 11, 7:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST BRISTOW 38.14N 86.72W
05/11/2016 E50 MPH PERRY IN TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 11, 7:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
754 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST ENGLISH 38.34N 86.46W
05/11/2016 E50 MPH CRAWFORD IN TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 11, 7:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND GST SAINT CROIX 38.24N 86.58W
05/11/2016 E50 MPH PERRY IN TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 11, 7:59 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
759 PM EDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST GATCHEL 38.05N 86.65W
05/11/2016 E50 MPH PERRY IN TRAINED SPOTTER
PEA SIZE HAIL.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:06 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Perry | 24 min |
| May 11, 8:28 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 32 min |
| May 11, 8:33 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 27 min |
| May 11, 9:05 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 25 min |
| May 11, 9:08 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 22 min |
| May 11, 9:16 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 29 min |
| May 11, 9:30 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 30 min |
| May 11, 8:01 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 29 min |
| May 11, 8:10 PM EDT | Special Weather Statement | LMK | Breckinridge, Butler, Grayson, Ohio | 35 min |
| May 11, 8:56 PM EDT | Special Weather Statement | LMK | Edmonson, Grayson, Hardin, Larue, Warren | 49 min |
| May 11, 9:12 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 33 min |
| May 11, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 46 min |
| May 11, 9:17 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson | 28 min |
| May 11, 9:21 PM EDT | Special Weather Statement | LMK | Shelby, Spencer | 24 min |
| May 11, 9:40 PM EDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 35 min |
| May 11, 9:43 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 32 min |
| May 11, 9:43 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 32 min |
| May 11, 9:48 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Shelby | 27 min |
| May 11, 9:59 PM EDT | Special Weather Statement | LMK | Adair, Barren, Casey, Cumberland, Green, Marion and 4 more | 46 min |
| May 11, 10:20 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Lincoln, Mercer | 25 min |
| May 11, 10:21 PM EDT | Special Weather Statement | LMK | Fayette, Franklin, Harrison, Jessamine, Mercer, Scott and 1 more | 24 min |
| May 11, 10:36 PM EDT | Special Weather Statement | LMK | Grayson | 24 min |
| May 11, 10:41 PM EDT | Severe Thunderstorm Warning | LMK | Garrard | 34 min |
| May 11, 10:45 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| May 11, 10:51 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Nicholas and 1 more | 39 min |
| May 11, 11:06 PM EDT | Special Weather Statement | LMK | Madison | 24 min |
| May 11, 11:53 PM EDT | Special Weather Statement | LMK | Green | 37 min |
| May 12, 2:48 AM EDT | Flash Flood Watch | LMK | Adair, Allen, Barren, Bourbon, Boyle, Butler and 27 more | 20 hr |
| May 12, 3:00 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Ohio | 4 hr |
| May 12, 8:33 AM EDT | River Flood Advisory | LMK | Warren | 36 hr |
| May 12, 2:43 PM EDT | Special Weather Statement | LMK | Edmonson, Larue | 32 min |
| May 12, 3:13 PM EDT | River Flood Advisory | LMK | Ohio | 36 hr |
| May 12, 3:26 PM EDT | Special Weather Statement | LMK | Logan, Warren | 34 min |
| May 12, 3:37 PM EDT | Areal Flood Advisory | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison | 3 hr |
| May 12, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor | 29 min |
| May 12, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 47 min |
| May 12, 4:15 PM EDT | Special Weather Statement | LMK | Taylor | 30 min |
| May 12, 4:24 PM EDT | Special Weather Statement | LMK | Edmonson, Warren | 36 min |
| May 12, 4:57 PM EDT | Areal Flood Advisory | LMK | Hart | 63 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.